MAUDE Adverse Event Report: HAGER & MEISINGER GMBH OKTAGON BLT RC 4.8X8MM; DENTAL IMPLANT

HAGER & MEISINGER GMBH OKTAGON BLT RC 4.8X8MM; DENTAL IMPLANT
Model Number 24005DU0000
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 02/12/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Implant was removed, no further information were given.A different implant 3.3x8mm (ref 23001 lot: b41959) was seated.

Brand Name
OKTAGON BLT RC 4.8X8MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
HAGER & MEISINGER GMBH
hansemannstr. 10
neuss, nordrhein-westfalen 41468
GM  41468
MDR Report Key11383335
Report Number8010516-2021-00003
Device Sequence Number19843098
Product Code DZE
UDI-Device IdentifierE0HM240051
UDI-Public+E0HM240051/$B23491/14D20221231S
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K180360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model Number24005DU0000
Device Lot NumberB23491
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age89 YR